# SDR 2DYA20151210022

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767-200
- Aircraft serial: 23213
- Aircraft time: 54,130 hours, 39,897 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Computer
- Condition: Failed
- Location: Thrust Manage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CREW REPORTED INITIALLY, LOSS OF BOTH EPR INDICATIONS & NO SPEED INDICATION, DECIDED TO RETURN.  DID NOT DECLARE AN EMER & RETURNED, LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, THE LOGBOOK DISCREPANCY WAS SPD INDICATION ON THE ADI & LOSS OF TARGET EPR ON BOTH ENGS.  AT THE GATE, MECHANICS HAD THE CREW RUN BOTH ENGS AT IDLE TO VERIFY THE EPR WAS WORKING, BOTH ON EICAS & SEI, JUST THE TARGETS WERE GONE.  MX COORDINATED WITH MOC & MEL 77-00-01, CNTL 767-15-0079 ISSUED FOR THE EPR TARGETS & MEL 34-13-10, CNTL 767-15-0080 ISSUED FOR THE SPD INDICATION ON THE EADI.  ACFT WAS RELEASED TO CONTINUE OPERATION WITH A 295 MIN DELAY.  THE TMC FAILED ON TAKEOFF, CAUSING THE EPR TARGETS TO FAIL, TRIPPED OFF THE AUTO THROTTLE & CAUSED THE SPEED FLAGS ON THE ADI.  THRUST MANAGEMENT COMPUTER WAS PLACED ON ORDER.
